# SDR V2JA2011FA0000350

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N179SL
- Make and model: Piagio P180
- Aircraft serial: 1170
- Aircraft time: 3,012 hours, 2,261 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER ON APPROACH,POSIBLE RT ENGINE SWAPPED NR 1 AND 2, COULD NOT DUPLICATE, PERFORMED FUNCTIONAL CHECK ,SYSTEM OP CHECKED GOOD
